# SDR DXTA201304015344

- Difficulty date: March 29, 2013
- Submitted: April 1, 2013
- Operation: Air carrier
- Aircraft: N701QS
- Make and model: Gulstm 200
- Aircraft serial: 141
- Aircraft time: 5,130 hours, 3,228 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Actuator
- Part number: 4012
- Part serial: IL158
- Condition: Malfunctioned
- Location: Elevator Feel
- Part time: 5,130 hours, 3,228 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ELEVATOR FEEL FAIL ILLUMINATED TWO TIMES DURING FLIGHT.  REMAINING ON FOR 30-60 SECONDS EACH TIME.  R & R Q FEEL SERVO ACTUATOR IAW CMP 273014.  PERFORMED STALL PROTECTION AND Q FEEL ACTUATOR ADJUSTMENT TEST IAW CMP 273030.  NO DEFECTS NOTED.
